Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 197, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2013, 7:40 PM CDT for Franklin County, Madison County, Washington County, Arkansas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 7:40 PM CDT (00:40 UTC)
- Expired
- Jul 10, 2013, 8:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 76 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 7:50 PM CDT | TSTM WND DMG | Delaney, AR | NUMEROUS TREES DOWN AND POWER OUTAGES ALONG HIGHWAY 16. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1348 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1686 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
368 WUUS54 KTSA 110040 SVRTSA ARC047-087-143-110145- /O.NEW.KTSA.SV.W.0197.130711T0040Z-130711T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 740 PM CDT WED JUL 10 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS... SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS... NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS... * UNTIL 845 PM CDT * AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF SAINT PAUL...MOVING SOUTH AT 10 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAINT PAUL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3576 9370 3576 9399 3594 9403 3598 9386 TIME...MOT...LOC 0040Z 339DEG 9KT 3591 9393 $$
1 follow-up statement
473
WWUS54 KTSA 110105
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT WED JUL 10 2013
ARC047-087-143-110145-
/O.CON.KTSA.SV.W.0197.000000T0000Z-130711T0145Z/
FRANKLIN AR-MADISON AR-WASHINGTON AR-
805 PM CDT WED JUL 10 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN WASHINGTON...SOUTHWESTERN MADISON AND NORTHEASTERN
FRANKLIN COUNTIES...
AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PATRICK...
MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3591 9387 3577 9371 3576 9370 3576 9399
3590 9402
TIME...MOT...LOC 0106Z 336DEG 18KT 3577 9389
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:05 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 10, 6:05 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT WED JUL 10 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES
FOR THE ENTIRE 24 HOUR FORECAST PERIOD. ONGOING WIDELY SCATTERED
THUNDERSTORMS WILL CONTINUE ACROSS THE REGION INTO THIS EVENING.
WILL INCLUDE VCTS AT ALL SITES AND WILL USE A TEMPO GROUP FOR
KMLC... WHICH APPEARS LIKELY TO BE AFFECTED BY A STORM OVER THE
NEXT HOUR OR SO.
&&
.PREV DISCUSSION... /ISSUED 311 PM CDT WED JUL 10 2013/
DISCUSSION...
ANOTHER HOT DAY WELL UNDERWAY ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS EVEN AS A COLD FRONT HAS MOVED INTO THE
AREA. THE COLD FRONT CURRENTLY EXTENDS FROM NEAR KSTL TO
NEAR KRVS WITH ANOTHER WEAK TROF OF LOW PRESSURE ACROSS
NORTHWEST ARKANSAS. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED
THIS AFTERNOON IN THE VICINITY OF THE FRONTAL BOUNDARY. THE CHANCES
OF SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE BOUNDARY INTO
THIS EVENING. THERE IS ALSO SOME POTENTIAL FOR THE ACTIVITY TO
CONTINUE INTO THE OVERNIGHT HOURS. THERE IS THE POTENTIAL FOR
SOME OF THE STORMS TO BECOME SEVERE LATE THIS AFTERNOON AND EVENING
WITH WIND GUSTS APPROACHING 80 MPH WITH THE STRONGEST STORMS.
WILL TRIM SOME COUNTIES OFF OF THE HEAT ADVISORY AND LET THE
EXCESSIVE HEAT WARNING FOR TULSA COUNTY EXPIRE AT 01Z. WILL KEEP
THE COUNTIES SOUTH OF THE BOUNDARY IN A HEAT ADVISORY THAT WILL
CONTINUE THROUGH THURSDAY AFTERNOON. MAY SEE ISOLATED SHOWERS
AND THUNDERSTORMS ACROSS THE AREA ON THURSDAY AS THE BOUNDARY
LINGERS.
WILL KEEP THE FORECAST FROM FRIDAY INTO THE MIDDLE OF NEXT
WEEK DRY WITH TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL FOR
THIS TIME OF YEAR. THE MODELS CONTINUE TO SHOW THE UPPER LEVEL
LOW CURRENTLY AFFECTING SOUTH FLORIDA MOVING WEST ACROSS SOUTH
TEXAS OVER THE WEEKEND SHOVING THE UPPER LEVEL RIDGE CURRENTLY
OVER OUR AREA TO THE NORTH. THE UPPER LEVEL LOW LOOKS TO BE TOO
FAR SOUTH TO BRING ANY SHOWER OR THUNDERSTORMS TO THE AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.
HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-
OKZ069-OKZ072.
HEAT ADVISORY UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ064-
OKZ065-OKZ066-OKZ070-OKZ071-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...06Hazardous weather outlook, Jul 10, 5:12 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 512 PM CDT WED JUL 10 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 512 PM CDT WED JUL 10 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON IN RESPONSE TO A COOL FRONT INTERACTING WITH HOT TEMPERATURES IN AN UNSTABLE ATMOSPHERE. SOME OF THESE THUNDERSTORMS HAVE BECOME STRONG TO SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS UP TO 70 MPH. THESE THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH CHANCES REMAINING INTO THE OVERNIGHT HOURS AS THE COOL FRONT REMAINS OVER THE REGION. THE SEVERE WEATHER THREAT SHOULD ALSO DECREASE OVERNIGHT AS THE CAP STRENGTHENS. TEMPERATURES TODAY ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF THE SOUTHWARD MOVING COOL FRONT HAVE CLIMBED INTO THE UPPER 90S TO AROUND 102 DEGREES WITH HEAT INDICES OF AROUND 105 TO NEAR 110 DEGREES. THESE CONDITIONS SHOULD DECREASE OVERNIGHT...THOUGH WARM OVERNIGHT TEMPERATURES SHOULD ONLY PRODUCE LITTLE RELIEF. A HEAT ADVISORY HAS BEEN EXTENDED FOR PARTS OF EASTERN OKLAHOMA THROUGH THURSDAY AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...DANGEROUS HEAT POTENTIAL. SATURDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COOL FRONT WILL CONTINUE TO SAG SOUTHWARD THROUGH THE REGION THURSDAY. AHEAD OF THE BOUNDARY...HOT AND HUMID CONDITIONS ARE EXPECTED TO CONTINUE WITH HEAT INDICES OVER 105 DEGREES POSSIBLE. NORTH OF THE FRONT...TEMPERATURES COULD BE A COUPLE DEGREES COOLER THOUGH HEAT INDICES IN THE 90S TO AROUND 103 DEGREES WILL BE POSSIBLE. HOT AND HUMID CONDITIONS WITHIN AN UNSTABLE ATMOSPHERE WILL ALLOW FOR CHANCES FOR THUNDERSTORMS AGAIN THURSDAY AFTERNOON ALONG AND AHEAD OF THE FRONTAL BOUNDARY. LIMITED SEVERE POTENTIAL WITH DAMAGING WINDS WILL AGAIN BE POSSIBLE. DANGEROUS HEAT POTENTIAL WILL REMAIN ACROSS PARTS OF THE REGION INTO FRIDAY BEFORE TEMPERATURES TRY TO COOL A FEW DEGREES FOR THE WEEKEND AS A STRONG RIDGE OF HIGH PRESSURE SHIFTS NORTHWARD. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 10, 6:30 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED JUL 10 2013
ARZ011-020-110000-
FRANKLIN AR-MADISON AR-
630 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 631 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BRASHEARS...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PARADISE...TAFT...WATALULA...
MOUNTAIN TOP...BARNES...TURNERS BEND...CASS...REDDING...SAINT PAUL...
BRASHEARS AND DUTTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9369 3558 9369 3555 9370 3554 9382
3575 9390 3576 9389 3577 9391 3589 9374
3577 9359 3576 9360
TIME...MOT...LOC 2331Z 321DEG 12KT 3576 9375
LACYSpecial weather statement, Jul 10, 6:47 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT WED JUL 10 2013
OKZ049-110015-
PUSHMATAHA OK-
647 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PUSHMATAHA
AT 648 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CLAYTON...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...RATTAN...FINLEY...SNOW...
NASHOBA AND CLAYTON LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3449 9509 3419 9541 3444 9558 3460 9538
TIME...MOT...LOC 2348Z 309DEG 21KT 3449 9543Special weather statement, Jul 10, 7:08 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT WED JUL 10 2013
ARZ011-020-110045-
FRANKLIN AR-MADISON AR-
708 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 708 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF JAPTON...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...TAFT...MOUNTAIN TOP...
REDDING...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...DUTTON...
PATRICK...BOSTON...DELANEY...CROSSES AND JAPTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3576 9352 3576 9369 3558 9370 3590 9396
3602 9382 3578 9351 3577 9351
TIME...MOT...LOC 0008Z 320DEG 15KT 3591 9384Local storm report, Jul 10, 7:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG COUNCIL HILL 35.56N 95.65W
07/10/2013 MUSKOGEE OK BROADCAST MEDIA
TV MEDIA TWEETED A PIC OF STORM DAMAGE FROM A VIEWER IN
COUNCIL HILL. TIME ESTIMATED BASED ON RADAR.
&&
LACYSpecial weather statement, Jul 10, 7:34 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT WED JUL 10 2013
ARZ010-110115-
WASHINGTON AR-
734 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON
AT 734 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF VINEY GROVE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WALNUT GROVE...WEST FORK...
LINCOLN...PRAIRIE GROVE...FARMINGTON...HOGEYE...STRICKLER...
WOOLSEY...CLYDE...CANEHILL...RHEA...VINEY GROVE...WEDINGTON...SAVOY
AND PRAIRIE GROVE BATTLEFIELD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3589 9410 3578 9440 3606 9450 3613 9429
TIME...MOT...LOC 0034Z 331DEG 12KT 3603 9435Local storm report, Jul 10, 7:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 SE WELTY 35.60N 96.38W
07/10/2013 OKFUSKEE OK EMERGENCY MNGR
PART OF A ROOF TORN OFF OF A BARN. LARGE PECAN TREES 2-3
FEET IN DIAMETER WERE SNAPPED OFF ABOUT 2/3RDS OF THE WAY
UP NEAR THAT LOCATION. TIME ESTIMATED BY RADAR.
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:08 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Jul 10, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 62 min |
| Jul 10, 7:34 PM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Jul 10, 7:54 PM CDT | Special Weather Statement | TSA | Franklin | 36 min |
| Jul 10, 8:04 PM CDT | Special Weather Statement | TSA | Franklin | 41 min |
| Jul 10, 8:25 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Jul 10, 8:34 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 41 min |
| Jul 10, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 62 min |
| Jul 10, 9:21 PM CDT | Special Weather Statement | TSA | Sebastian | 24 min |
| Jul 11, 3:45 AM CDT | Heat Advisory | TSA | 15 hr | |
| Jul 11, 4:54 AM CDT | Special Weather Statement | TSA | Sebastian | 36 min |
| Jul 11, 3:20 PM CDT | Special Weather Statement | TSA | Crawford | 25 min |
| Jul 11, 3:42 PM CDT | Special Weather Statement | TSA | Crawford | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.